# SDR AALA20120306006

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 6,651 hours, 2,514 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  PLACARD ANTI-SKID INOPERATIVE PER MEL.  REPLACED ANTI SKID/AUTO BRAKE CONTROL UNIT AT DFW ON 03/08/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
